# SDR AALA20021289

- Difficulty date: August 24, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT INBOARD FITTING CRACKED AT STATION 205.65 BEYOND LIMITS.  FABRICATED AND INSTALLED BUSHING PER ESO 90309.  (M)
